×

Found 16,425 Documents (Results 1–100)

Multistability in a discrete-time SI epidemic model with Ricker growth: infection-induced changes in population dynamics. (English) Zbl 07840389

Gumel, Abba B. (ed.), Mathematical and computational modeling of phenomena arising in population biology and nonlinear oscillations. Providence, RI: American Mathematical Society (AMS). Contemp. Math. 793, 167-190 (2024).
PDFBibTeX XMLCite
Full Text: DOI

On unconditionality of fractional Rademacher chaos in symmetric spaces. (English. Russian original) Zbl 07838011

Izv. Math. 88, No. 1, 1-17 (2024); translation from Izv. Ross. Akad. Nauk, Ser. Mat. 88, No. 1, 3-20 (2024).
MSC:  46B09 46E30
PDFBibTeX XMLCite
Full Text: DOI arXiv MNR

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

all top 3

Software